RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1970, Volume 4, Issue 4, Pages 57–67 (Mi faa2682)  

This article is cited in 2 scientific papers (total in 3 papers)

Index of an elliptic system on a manifold

B. V. Fedosov


Full text: PDF file (1114 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1970, 4:4, 312–320

Bibliographic databases:

Received: 28.01.1970

Citation: B. V. Fedosov, “Index of an elliptic system on a manifold”, Funktsional. Anal. i Prilozhen., 4:4 (1970), 57–67; Funct. Anal. Appl., 4:4 (1970), 312–320

Citation in format AMSBIB
\Bibitem{Fed70}
\by B.~V.~Fedosov
\paper Index of an elliptic system on a manifold
\jour Funktsional. Anal. i Prilozhen.
\yr 1970
\vol 4
\issue 4
\pages 57--67
\mathnet{http://mi.mathnet.ru/faa2682}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=285034}
\zmath{https://zbmath.org/?q=an:0246.58020}
\transl
\jour Funct. Anal. Appl.
\yr 1970
\vol 4
\issue 4
\pages 312--320
\crossref{https://doi.org/10.1007/BF01075973}


Linking options:
  • http://mi.mathnet.ru/eng/faa2682
  • http://mi.mathnet.ru/eng/faa/v4/i4/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Fedosov, “A periodicity theorem in the algebra of symbols”, Math. USSR-Sb., 34:3 (1978), 382–410  mathnet  crossref  mathscinet  zmath
    2. V. G. Ermakov, “Homotopy classification of a certain set of multidimensional boundary-value problems of oblique derivative type”, Russian Math. Surveys, 43:5 (1988), 217–218  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. M. S. Agranovich, L. A. Aizenberg, G. L. Alfimov, M. I. Vishik, T. Voronov, A. V. Karabegov, M. V. Karasev, A. A. Komech, V. P. Maslov, V. V. Pukhnachov, D. E. Tamarkin, N. N. Tarkhanov, B. L. Tsygan, M. A. Shubin, “Boris Vasil'evich Fedosov (obituary)”, Russian Math. Surveys, 67:1 (2012), 167–174  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:246
    Full text:98
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019